Very sore bloated feeling in abdomen, heart rate increased under belly button tender what could be causing this?
Serious. Get checked out immediately for belly pain with swelling. Xray, lab and examinaiton needed.
After eating or drinking anything (even just water), I get sudden stomach bloating, sternum burning and heart rate increases to 90-95 BPM at rest?
Stomach issues. This should be evaluated by a GI specialist to determine why you are getting these symptoms, Good luck to you.
See gastroenterology. Must consider seeing gastroenterology. Could be either esophageal or gastric ulcer problem.
Walking up the stairs in my home I feel slightly out of breath. Heart rate is normal. Nose congested. Upper abdomen bloated. PCP says heart ok. IDEAS?
Stress test. Ask for a treadmill stress test to see if you shortness of breath is normal or not.
Why is it that when I'm bloated heart rate goes up 85-90? What is the correlation between heart rate and beating bloated/stomach discomfort?
Pain is the link. Bloating is uncomfortable, and sometimes downright painful. That discomfort, or pain, activates the sympathetic nervous system. And the hormones of the sympathetic nervous system raise the heart rate.
Oxy sat 97% while lying flat Heart rate-55 bpm Upon standing I develop dyspnea Oxy sat drops to 95% Heart rate increases-95 BPM Causes?
Anxiety. Please step away from the oxygen sat probe. These are normal numbers and they will fluctuate on an oxygen sat probe.
Gravity. For a 21-year-old who is otherwise healthy, oxygen saturation should be 99 to 100%. I suspect that you are a smoker and that is contributing to your dyspnea. Blood pressure and heart rate change when gravity is introduced such as going from lying down to standing. This is usually a transient change. If your dyspnea persists while standing, please go see your primary care provider about this.
I'm a healthy 43yr old. I took 1 dose of tarmiflu last Spring. My heart rate increased from 60bpm to 120bpm within 20 mins. Is it safe to take again?
Cautious... Tachycardia is not listed as a side effect of Tamiflu, (oseltamivir) we cannot give an accurate opinion on what type of reaction you were expeiencing at the time. I would suggest not to take it unless recommended by your doctor and under close surveillance if he/she agrees.